hrcak mascot   Srce   HID

Conference paper

New applications of concave operators to existence and uniqueness of solutions for fractional differential equations

Hojjat Afshari ; Department of Mathematics, Faculty of Basic Science, University of Bonab, Iran
Hojjat Gholamjan ; Department of Mathematics, Faculty of Basic Science, University of Bonab, Iran
Chengbo Zhai ; School of Mathematical Sciences, Shanxi University, Taiyuan, P. R. China

Fulltext: english, pdf (118 KB) pages 157-169 downloads: 115* cite
APA 6th Edition
Afshari, H., Gholamjan, H. & Zhai, C. (2020). New applications of concave operators to existence and uniqueness of solutions for fractional differential equations. Mathematical Communications, 25 (1), 157-169. Retrieved from https://hrcak.srce.hr/235571
MLA 8th Edition
Afshari, Hojjat, et al. "New applications of concave operators to existence and uniqueness of solutions for fractional differential equations." Mathematical Communications, vol. 25, no. 1, 2020, pp. 157-169. https://hrcak.srce.hr/235571. Accessed 21 Sep. 2021.
Chicago 17th Edition
Afshari, Hojjat, Hojjat Gholamjan and Chengbo Zhai. "New applications of concave operators to existence and uniqueness of solutions for fractional differential equations." Mathematical Communications 25, no. 1 (2020): 157-169. https://hrcak.srce.hr/235571
Harvard
Afshari, H., Gholamjan, H., and Zhai, C. (2020). 'New applications of concave operators to existence and uniqueness of solutions for fractional differential equations', Mathematical Communications, 25(1), pp. 157-169. Available at: https://hrcak.srce.hr/235571 (Accessed 21 September 2021)
Vancouver
Afshari H, Gholamjan H, Zhai C. New applications of concave operators to existence and uniqueness of solutions for fractional differential equations. Mathematical Communications [Internet]. 2020 [cited 2021 September 21];25(1):157-169. Available from: https://hrcak.srce.hr/235571
IEEE
H. Afshari, H. Gholamjan and C. Zhai, "New applications of concave operators to existence and uniqueness of solutions for fractional differential equations", Mathematical Communications, vol.25, no. 1, pp. 157-169, 2020. [Online]. Available: https://hrcak.srce.hr/235571. [Accessed: 21 September 2021]

Abstracts
Recently Feng and Zhai have studied some results in about positive solutions for fractionaldifferential equations. By using mixed monotone operators on conesand the concept of $\gamma$-concavity, we study an application forfractional differential equations. An example is also provided illustrating the obtained results.

Keywords
fractional differential equation; normal cone; Green function; positive solution

Hrčak ID: 235571

URI
https://hrcak.srce.hr/235571

Visits: 235 *